Please use this identifier to cite or link to this item: https://repositorio.fei.edu.br/handle/FEI/1151
Title: An accurate closed-expression model for FinFETs parasitic resistance
Authors: NASCIMENTO, A. S.;PEREIRA, A. S. N.
GIACOMINI, R.
Issue Date: 2015
Journal: Microelectronics and Reliability
ISSN: 0026-2714
Citation: NASCIMENTO, A. S.;PEREIRA, A. S. N.; GIACOMINI, R.. An accurate closed-expression model for FinFETs parasitic resistance. Microelectronics and Reliability, v. 55, p. 470-480, 2015.
Access Type: Acesso Aberto
DOI: 10.1016/j.microrel.2015.01.006
URI: https://repositorio.fei.edu.br/handle/FEI/1151
Appears in Collections:Artigos

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.